MAUDE Adverse Event Report: PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit

PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit
Catalog Number KT1835C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution due to the presence of an introducer sheath, which may have contributed to the development of a thrombus formation requiring a thrombectomy for treatment.The introducer sheath is manufactured and labeled by the oem and included in prytime's convenience kit.The case involved a male patient who was presented to the facility after sustaining a fall injury a day or two prior.The patient was initially presented to another facility and then transferred to the current reporting facility.The patient was hypotensive upon arrival with an sbp in the 80's and into the 70's with two vasopressors infusing.Percutaneous access was gained at the left common femoral artery (cfa).The medical team expressed some difficulties gaining access and insertion due to the patient's large size but was ultimately successful.It was later noted that the patient's cfa was a very small caliber and was confirmed to have arterial calcification and arteriosclerosis.The reboa catheter was placed in zone-1 and the balloon was inflated for approximately 1.58 hours at partial occlusion.There were no issues encountered with the use of the catheter or the sheath during the reboa procedure.Following completion of the ir procedure, the catheter balloon was deflated and removed without issue.Approximately two hours later the sheath was removed; however, it is unknown how the sheath was managed while left in place.Shortly after sheath removal, the patient's lower left extremity pulses were absent; though the leg was not cold to the touch, no pulses were present.The vascular department conducted an angiogram which showed a significant thrombus of the left cfa and distal vessels.Vascular surgery conducted a thrombectomy for treatment of the thrombus.Post procedure, the patient's pulses returned.Upon investigation of this incident, the presence of the introducer sheath within the bloodstream could not be ruled out as a potential contributor to the development of the thrombus.Overall, there was no confirmed deficiency with the prytime product exhibited in this case.There was no reported or alleged failure of the kit components, the kit, or its labeling.

Brand Name
REBOA CATHETER CONVENIENCE KIT
Common Device Name
Catheter introducer kit
Manufacturer (Section D)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
suite 300
boerne, TX 78006
MDR Report Key19470359
Report Number3026788751-2024-00008
Device Sequence Number14344063
Product Code OFC
UDI-Device Identifier00863092000101
UDI-Public863092000101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKT1835C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown